World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Mathematics cover

Volume 25, Issue 13 (December 2014)

No Access
Lê's polyhedron for line singularities
  • 1450114

https://doi.org/10.1142/S0129167X14501146

No Access
An analytic bilateral Laplace–Feynman transform on Hilbert space
  • 1450118

https://doi.org/10.1142/S0129167X14501183

No Access
Reducibility of automorphisms of Hurwitz surfaces and the η-invariant
  • 1450119

https://doi.org/10.1142/S0129167X14501195

No Access
Homotopical height
  • 1450123

https://doi.org/10.1142/S0129167X14501237